# SDR DL76K010718

- Difficulty date: May 6, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 9,005 hours, 4,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND BOTH MOST AFT EMERGENCY LIGHTS EXTERIOR LT HAND SIDE INOP.  RELAMPED BOTH AFT LT EMERGENCY LIGHTS PER MM.
